Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Infant with loose stool, stinky with black pieces in it. Can this be from his vaccines?

My 9 wk old had his shots 6 days ago and the doc put him on Zantac as well as rice cereal in his formula (10cc cereal per ounce). He began having really loose yellow bowel movements which have progressed into liqidy yellow stools with black stringy pieces in it. He is crying all the time he is not eating or sleeping. He is sleeping a lot. This is not usual for him. He is also very congested. Can this be from his vaccines?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
I would not attribute this to his vaccines.At 9 weeks of age, he would be well off on breast milk.Breast feeding babies would have around 4 to 6 motions per day which can be a bit liquidy compared to formula fed who can be constipated .if he is feeding well and active, gaining weight i would not worry.on the other hand if the black stools persist i would show the baby to a pediatrician.I presume vitamin K injection was given at birth
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor